# SDR SWAA2022022217681

- Difficulty date: August 3, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR BOARD SPLICE AT BS 727D+3 HAS CORROSION / RECEIVED NEW ACB BS 727D+3 FLOOR BOARD SPLICE. FOR TRACKING ONLY. FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN SRM FOR THE SPLICE
